MathSciNet Relay Station
MathSciNet bibliographic data
MR902526 62G05 (62J02)
Müller, H.-G. Weak and universal consistency of moving weighted averages. Period. Math. Hungar. 18 (1987), no. 3, 241–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement